Gradients of local linear hulls in finite-difference operators for Hamilton-Jacobi equations

Melnikova NV & Tarasyev AM (1997). Gradients of local linear hulls in finite-difference operators for Hamilton-Jacobi equations. Journal of Applied Mathematics and Mechanics 61 (3): 422-431.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Prikl. Math. I Mekh.; 61(3):422-431 [1997]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:08
Last Modified: 26 Feb 2016 12:10
URI: http://pure.iiasa.ac.at/5093

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313